J4 ›› 2011, Vol. 46 ›› Issue (8): 4-7.

• Articles • Previous Articles     Next Articles

Conservative scheme for the general improved KdV equation

ZHANG Tian-de1,  ZUO Jin-ming2, DUAN Ling-ji1   

  1. 1. School of Mathematics, Shandong University, Jinan 250100, Shandong, China;
    2. School of Science, Shandong University of Technology, Zibo 255049, Shandong, China
  • Received:2010-03-12 Online:2011-08-20 Published:2011-09-08


A new conservative finite difference scheme is presented for an initial-boundary value problem of the general improved KdV(GIKdV) equation. It is proved by the discrete energy method that the scheme is unconditionally stable and second-order convergent. Numerical experiments demonstrate that the scheme is accurate efficient.

Key words: GIKdV equation; dfifference scheme; conservation; convergence; stability

No related articles found!
Full text



No Suggested Reading articles found!